Scholar Home



 Follow this author
1 Follower


Citation indices
 AllSince 2009
Citations5809619998
h-index10556
i10-index794325
Citations to my articles
Citations to my articles
Show: 1-100Next >
Title / AuthorCited by Year
On the evolution of random graphs
P Erd6s, A Rényi
Publ. Math. Inst. Hungar. Acad. Sci 5, 17-61
83961960
A combinatorial problem
NG de Bruijn, P Erdos
Koninklijke Nederlandse Akademie v. Wetenschappen 49 (49), 758-764
12351946
A combinatorial problem in geometry
P Erdös, G Szekeres
Compositio Mathematica 2, 463-470
10331935
Intersection theorems for systems of finite sets
P Erdos, C Ko, R Rado
The Quarterly Journal of Mathematics 12 (1), 313-320
8121961
Probabilistic methods in combinatorics
P Erdos, J Spencer
AMC 10, 12
7291974
Graph theory and probability
P Erd0s
Canad. J. Math 11, 34G38
6911959
Choosability in graphs
P Erdös, AL Rubin, H Taylor
Congr. Numer 26, 125-157
6791979
Problems and results on 3-chromatic hypergraphs and some related questions
P Erdos, L Lovász
Infinite and finite sets 10, 609-627
6651975
On the strength of connectedness of a random graph
P Erdős, A Rényi
Acta Mathematica Hungarica 12 (1), 261-267
5411961
Some remarks on the theory of graphs
P Erdös
Bulletin of the American Mathematical Society 53 (4), 292-294
4941947
On the structure of linear graphs
P Erdös, AH Stone
Bull. Amer. Math. Soc 52, 1087-1091
4431946
On a problem of graph theory
P Erdős, A Rényi, VT Sós
Studia Sci. Math. Hungar 1, 215-235
4111966
Graphs with prescribed degrees of vertices (Hungarian)
P Erdos
Mat. Lapok 11, 264-274
3981960
On maximal paths and circuits of graphs
P Erdős, T Gallai
Acta Mathematica Hungarica 10 (3), 337-356
3961959
Old and new problems and results in combinatorial number theory
P Erdos, RL Graham
L'Enseignement Mathematiques Un. Geneve
3931980
On sets of distances of n points
P Erdos
American Mathematical Monthly, 738-740
3851970
On chromatic number of graphs and set-systems
P Erdős, A Hajnal
Acta Mathematica Hungarica 17 (1), 61-99
3811966
A partition calculus in set theory
P Erdös, R Rado
Bulletin of the American Mathematical Society 62 (5), 427-489
3681956
A note on Hamiltonian circuits
V Chvátal, P Erdös
Discrete Mathematics 2 (2), 111-113
3361972
Intersection theorems for systems of sets
P Erdös, R Rado
Journal of the London Mathematical Society 1 (1), 85-90
3271960
On a problem of Oppenheim concerning “factorisatio numerorum”
ER Canfield, P Erdös, C Pomerance
Journal of Number Theory 17 (1), 1-28
3181983
Families of finite sets in which no set is covered by the union ofr others
P Erdös, P Frankl, Z Füredi
Israel Journal of Mathematics 51 (1-2), 79-89
3161985
On a theorem of Hsu and Robbins
P Erdos
The Annals of Mathematical Statistics, 286-291
3111949
On a lemma of Littlewood and Offord
P Erdös
Bulletin of the American Mathematical Society 51 (12), 898-902
3001945
On a problem of Sidon in additive number theory, and on some related problems
P Erdös, P Turán
Journal of the London Mathematical Society 1 (4), 212-215
2971941
Some unsolved problems
P Erdös
Magyar Tud. Akad. Mat. Kutató Int. Közl 6, 221-254
2941961
On a new law of large numbers
P Erdös, A Rényi
Journal d'analyse mathématique 23 (1), 103-111
2901970
that is to say
ONSSOF INTEGERS
2901936
A colour problem for infinite graphs and a problem in the theory of relations
NG De Bruijn, P Erdos
Indag. Math 13 (5), 371-373
2871951
On a family of symmetric Bernoulli convolutions
P Erdös
American Journal of Mathematics, 974-976
2771939
Theorem in the additive number theory
P Erdös, A Ginzburg, A Ziv
Bull. Res. Council Israel 10, 41-43
2761961
Theories of electrons in one-dimensional disordered systems
P Erdös, RC Herndon
Advances in Physics 31 (2), 65-163
2701982
Graphs of extremal weights
B Bollobabs, P Erdos
Ars Combinatoria 50, 225-234
2691998
A limit theorem in graph theory
P Erdos, M Simoinovits
Studia Sci. Math. Hung
2661966
Combinatorial Set Theory: Partition Relations for Cardinals: Partition Relations for Cardinals
P Erdös, A Máté, A Hajnal, P Rado
Elsevier
2642011
Some problems on random walk in space
A Dvoretzky, P Erdös
Proc. 2nd Berkeley Symp, 353-367
2571951
On interpolation I
P Erdos, P Turan
Annals of mathematics, 142-155
2571937
Asymmetric graphs
P Erdős, A Rényi
Acta Mathematica Hungarica 14 (3), 295-315
2551963
On certain limit theorems of the theory of probability
P Erdös, M Kac
Bulletin of the American Mathematical Society 52 (4), 292-302
2481946
Partition relations for cardinal numbers
P Erdős, A Hajnal, R Rado
Acta Mathematica Hungarica 16 (1), 93-196
2351965
Reguläre graphen gegebener Taillenweite mit minimaler Knotenzahl
P Erdös, H Sachs
Wiss. Z. Martin-Luther-Univ. Halle-Wittenberg Math.-Natur. Reihe 12, 251-257
2281963
On extremal problems of graphs and generalized graphs
P Erdös
Israel Journal of Mathematics 2 (3), 183-190
2211964
Cliques in random graphs
B Bollobás, P Erdös
Mathematical Proceedings of the Cambridge Philosophical Society 80 (03), 419-427
2201976
The Gaussian law of errors in the theory of additive number theoretic functions
M Kac
American Journal of Mathematics, 738-742
2191940
On a combinatorial game
P Erdös, JL Selfridge
Journal of Combinatorial Theory, Series A 14 (3), 298-301
2151973
On a combinatorial problem. II
P Erdős
Acta Mathematica Hungarica 15 (3), 445-447
2001964
On the distribution function of additive functions
P Erdos
Annals of Mathematics, 1-20
2001946
A combinatorial theorem
P Erdös, R Rado
Journal of the London Mathematical Society 1 (4), 249-255
1991950
The representation of a graph by set intersections
P Erdos, AW Goodman, L Pósa
Canad. J. Math 18 (106-112), 86
1941966
Combinatorial theorems on classifications of subsets of a given set
P Erdos, R Rado
Proceedings of the London mathematical Society 3 (1), 417-439
1921952
The distribution of the number of summands in the partitions of a positive integer
P Erdös, J Lehner
Duke Mathematical Journal 8 (2), 335-345
1871941
Graph Theory and Combinatorics: Proceedings of the Cambridge Combinatorial Conference in Honour of Paul Erdös,[21-25 March 1983]
P Erdős
Acad. Press
1851984
The asymptotic number of graphs not containing a fixed subgraph and a problem for hypergraphs having no exponent
P Erdös, P Frankl, V Rödl
Graphs and Combinatorics 2 (1), 113-121
1821986
Crossing number problems
P Erdos, RK Guy
American Mathematical Monthly, 52-58
1781973
Dissection graphs of planar point sets
P Erdős, L Lovász, A Simmons, EG Straus
A survey of combinatorial theory, 139-154
1771973
On the distribution of roots of polynomials
P Erdos, P Turán
Annals of mathematics, 105-119
1761950
Random graph isomorphism
L Babai, P Erdo˝ s, SM Selkow
SIAM Journal on Computing 9 (3), 628-635
1741980
On the application of the Borel-Cantelli lemma
KL Chung, P Erdos
Transactions of the American Mathematical Society, 179-186
1721952
ON SONE PROBLEMS OF A STATISTICAL GROUP THEORY VII
P Erdos, P TTJR&
Z. Wahrsch 4, 175-186
1711965
A limit theorem for the maximum of normalized sums of independent random variables
DA Darling, P Erdös
Duke Math. J 23, 143-155
1661956
Double points of paths of Brownian motion in n-space
A Dvoretzky, P Erdos, S Kakutani
Acta Sci. Math. Szeged 12, 75-81
1641950
A few logs suffice to build (almost) all trees (I)
PL Erdos, MA Steel, LA Székely, TJ Warnow
Random Structures and Algorithms 14 (2), 153-184
1611999
On integers of the form 2k+ p and some related problems
P Erdos
Summa Brasil. Math 2, 113-123
1611950
A problem in graph theory
P Erdos, A Hajnal, JW Moon
American Mathematical Monthly, 1107-1110
1591964
On sums and products of integers
P Erdős, E Szemerédi
Studies in pure mathematics, 213-218
1571983
Some problems concerning the structure of random walk paths
P Erdős, SJ Taylor
Acta Mathematica Hungarica 11 (1), 137-162
1571960
On the law of the iterated logarithm
P Erdos
Annals of Mathematics, 419-436
1571942
On the combinatorial problems which I would most like to see solved
P Erdős
Combinatorica 1 (1), 25-42
1541981
Standard-Basis Operator Method in the Green's-Function Technique of Many-Body Systems with an Application to Ferromagnetism
SB Haley, P Erdös
Physical Review B 5 (3), 1106
1511972
The Probabilistic Method, 1992
N Alon, J Spencer, P Erdös
John Wiley and Sons
151
Asymptotic enumeration of Kn-free graphs
P Erdős
1491976
Unsolved and solved problems in set theory
P Erdös, A Hajnal
Proc Symp. Pure Math 25, 269-287
1471974
On a new method in elementary number theory which leads to an elementary proof of the prime number theorem
P Erdös
Proceedings of the National Academy of Sciences of the United States of ...
1441949
ON THE NORMAL NUMBER OF PRIME FACTORS OF p-1 AND SOME RELATED PROBLEMS CONCERNING EULER'S ř-FUNCTION
P ERDóS
The Quarterly Journal of Mathematics, 205-213
1401935
The product of consecutive integers is never a power
P Erdős, JL Selfridge
Illinois J. Math 19, 292-301
1371975
The difference of consecutive primes
P Erdös
Duke Mathematical Journal 6 (2), 438-441
1361940
Note on normal numbers
AH Copeland, P Erdös
Bulletin of the American Mathematical Society 52 (10), 857-860
1311946
On the smoothness properties of a family of Bernoulli convolutions
P Erdös
American Journal of Mathematics, 180-186
1291940
On sequences of integers no one of which divides the product of two others and on some related problems
P Erdos
Isvestia Nauchno-Issl. Inst. Mat. i Meh. Tomsk 2, 74-82
1281938
Ramsey-type theorems
P Erdös, A Hajnal
Discrete Applied Mathematics 25 (1), 37-52
1271989
Problems and results in graph theory and combinatorial analysis
P Erdős
Proc. British Combinatorial Conj., 5th, 169-192
1261975
On a property of families of sets
P Erdős, A Hajnal
Acta Mathematica Hungarica 12 (1), 87-123
1261961
Characterization of the unique expansions $1=\ sum^{\ infty} _ {i= 1} q^{-n_ i} $ and related problems
P Erdös, I n Joó, V Komornik
Bulletin de la Société Mathématique de France 118 (3), 377-390
1221990
Supersaturated graphs and hypergraphs
P Erdős, M Simonovits
Combinatorica 3 (2), 181-192
1221983
On the maximal number of disjoint circuits of a graph
P Erdős, L Pósa
Publ. Math. Debrecen 9, 3-12
1221962
Some remarks on set theory
P Erdös
Proceedings of the American Mathematical Society 1 (2), 127-141
1201950
On families of mutually exclusive sets
P Erdos, A Tarski
Annals of Mathematics, 315-329
1191943
On the existence of a factor of degree one of a connected random graph
P Erdős, A Rényi
Acta Mathematica Hungarica 17 (3), 359-368
1181966
On random matrices
P Erdos, A Rényi
Magyar Tud. Akad. Mat. Kutató Int. Közl 8 (455-461), 1964
1181964
On the central limit theorem for samples from a finite population
P Erdös, A Rényi
Publ. Math. Inst. Hungar. Acad. Sci 4, 49-61
1181959
On the number of complete subgraphs contained in certain graphs
P Erdos
Magyar Tud. Akad. Mat. Kutató Int. Közl 7, 459-464
1171962
On the minimal number of vertices representing the edges of a graph
P Erdos, T Gallai
Magyar Tud. Akad. Mat. Kutató Int. Közl 6, 181-203
1161961
On some extremal problems in graph theory
P Erdös
Israel Journal of Mathematics 3 (2), 113-116
1151965
A property of power series with positive coefficients
P Erdös, W Feller, H Pollard
Bull. Amer. Math. Soc 55 (2), 201-204
1151949
Additive arithmetical functions and statistical independence
P Erdös, A Wintner
American Journal of Mathematics, 713-721
1141939
Anti-ramsey theorems
P Erdős
1121973
Extremal problems in number theory
P ERDijS
1111965
On the length of the longest head-run
P Erdos, P Revesz
Topics in Information Theory 16, 219-228
1091975
Remark on my paper" on a theorem of Hsu and Robbins"
P Erdos
The Annals of Mathematical Statistics 21 (1), 138-138
1091950
Lattice points
P Erdös, PM Gruber, J Hammer
Longman scientific & technical
1081989
Show: 1-100Next >
Dates and citation counts are estimated and are determined automatically by a computer program.
©2013 Google - About Google Scholar - All About Google - Provide feedback - My Citations